# SDR IPXA2020100360880

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 833
- Aircraft time: 20,306 hours, 12,544 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53210045
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AVI COMPARTMENT FLOOR PANEL 121QF HAS UPPER CORNER SKIN MISSINGS, REO A300-5320-42722.
